MathSciNet Relay Station
MathSciNet bibliographic data
MR351805 02H15 (13L05)
Saracino, D.; Weispfenning, V. Commutative regular rings without prime model extensions. Proc. Amer. Math. Soc. 47 (1975), 201–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement